I have been taking this for five years now if i stop i feel so aggresive and angry all the time
Feel sorry for the side effects that Clobazam has been causing you since the last 5 years, being aggressive & angry are some of the most common side effects of this med.
For the medication to work properly, it must be taken as prescribed. Clobazam will not work if you stop taking it. Do not stop taking the medication suddenly, as doing so can be dangerous.
Maybe you could consult with your doc who prescribed the med to change a med which is more comfortable benzodiazepines.
Take care, best wishes!
- Clobazam Information for Consumers
- Clobazam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clobazam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2010 • 5 answers
Posted 2 Jul 2013 • 1 answer
Posted 12 Apr 2014 • 1 answer
Posted 17 Sep 2014 • 1 answer
Posted 26 Sep 2014 • 2 answers